RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Petrov, Aleksei Alekseevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:100
Abstract pages:310
Full texts:102
References:29
E-mail: ,

http://www.mathnet.ru/eng/person56707
List of publications on Google Scholar
List of publications on ZentralBlatt
http://www.researcherid.com/rid/N-4350-2015

Publications in Math-Net.Ru
2019
1. M. V. Zavertyaev, V. A. Kozlov, N. V. Pestovskii, A. A. Petrov, A. A. Rodionov, S. Yu. Savinov, S. N. Tskhai, Yu. D. Zavartsev, A. I. Zagumennyi, S. A. Kutovoi, “Emission of molecular nitrogen upon electron bombardment of pyrolytic aerogel SiO$_2$ and aluminum”, Pis'ma v Zh. Èksper. Teoret. Fiz., 110:10 (2019),  652–657  mathnet  elib; JETP Letters, 110:10 (2019), 654–658  isi  scopus
2007
2. E. I. Asinovskii, A. A. Petrov, I. S. Samoilov, “Frequency response characteristics of trichel pulses and the behavior of the cathode spot in a negative corona discharge”, Pis'ma v Zh. Èksper. Teoret. Fiz., 86:5 (2007),  354–355  mathnet; JETP Letters, 86:5 (2007), 302–303  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020